# SDR GLBA2012103000095

- Difficulty date: October 30, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 34,671 hours, 45,209 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE VERTICAL STAB LT FWD SPAR CAP ANGLE AT UPPER 2ND FASTENER HOLE, CRACK RADIATES UPWARD AND DOWNWARD AT THE OB EDGE OF FASTENER HOLE, .2 ICHES IN LENGTH. REPAIRED IAW EO 12-1900-55-052.  MAJOR REPAIR
